# SDR AALA201802209038

- Difficulty date: February 15, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 7,963 hours, 3,024 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE RED MASTER WARNING CAME ON DURING CRUISE,  FOR ABOUT 1 MINUTE.  FLIGHT ATTENDANT PANEL SHOWED AFT RIGHT LAVATORY,  NO SMOKE NOTED.  MAINTENANCE ACCOMPLISHED A TEST OF LAVATORY SMOKE DETECTION SYSTEM IAW MM 26-17-00,  AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
